# SDR MALA000166

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO STL, RIGHT MAIN GEAR LIGHT DID NOT ILLUMINATE.  MX RELAMPED FWD PANEL RT GREEN LANDING GEAR INDICATOR.  OPS NORMAL, OK TO CONTINUE IN SERVICE.
